How effective is Diphenhydramine hydrochloride for Itching?
Summary: 10 Diphenhydramine hydrochloride users have rated its effectiveness for Itching.
Overall ratings: 2.9/5
This is a review of how effective Diphenhydramine hydrochloride (diphenhydramine hydrochloride) is for Itching and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Diphenhydramine hydrochloride for Itching >>>
What is Diphenhydramine hydrochloride
Diphenhydramine hydrochloride has active ingredients of diphenhydramine hydrochloride. It is often used in insomnia. (latest outcomes from 3,003 Diphenhydramine hydrochloride users)
Itching can be treated by Benadryl, Atarax, Hydroxyzine Hydrochloride, Hydroxyzine Pamoate, Hydroxyzine, Vistaril. (latest reports from 88,231 Itching patients)
On Jan, 31, 2015: 10 people are studied for taking Diphenhydramine hydrochloride in Itching
Diphenhydramine hydrochloride effectiveness for Itching (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Diphenhydramine hydrochloride for Itching * :
Age of people who take Diphenhydramine hydrochloride for Itching * :
Who find Diphenhydramine hydrochloride more effective for Itching?
Gender of people who find Diphenhydramine hydrochloride more effective * :
Age of people who find Diphenhydramine hydrochloride more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Diphenhydramine hydrochloride, Itching
You may be interested at these reviews (Write a review):
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Nightmare on benadryl
After 5 nights without sleep and not having past bad dreams, the last 2 night's taking walfrin sub, for benadryl has terrified THE WORST OF WORST dream in my 55 years. Peaceful start of a dream then seeing myself or family,friends get slottard.crazy thing is I don't watch scary movies or the news. I think I'm going to pass on this meds, and pass out next time :) thank you,God bless
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Benadryl completed suicide 50 year old
My mother comitted suicide by taking a bottle of Benadryl. She also had been drinking, she had taken xanax and drank beer, she also took 300 Benadryl pills and started having seizures and went to the hospital was brain dead and her heart stopped the next morning.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
More reviews for: Diphenhydramine hydrochloride, Itching
Comments from related studies:
From this study (19 minutes ago):
Severe rash on legs and body 6 weeks ago faded considerably at this time, now I have small red flat spots on body and few on arms and legs some have developed lumps under the skin
From this study (3 months ago):
My ears were bothering me last week and were clogged and had ringing in the ears. I got them cleaned and the ringing was still there. I noticed it even more when I raised my Zoloft intake.
From this study (3 months ago):
Had clogged ears with ear wax this week. Got them cleaned and noticed the ringing. Also noticed the ringing after raising my Zoloft.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.